Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 13, Number 5 (1907), 244--246
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Thomas Muir
Title: The Theory of Determinants in the Historical Order of Development. Volume II: The period 1841 to 1860
Additional book information: London, Macmillan and Company, 1911. xvi + 475 pp.

Review Information:

Reviewer: G. A. Miller
Journal: Bull. Amer. Math. Soc. 18 (1912), 512-513
American Mathematical Society